How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Linda D. Your Own Question
Linda D.
Linda D., Psychotherapist, LMSW, CASAC
Category: Mental Health
Satisfied Customers: 433
Experience:  LMSW, CASAC
Type Your Mental Health Question Here...
Linda D. is online now
A new question is answered every 9 seconds

I have been on cymbalta 30 mg x 4 day (supposed to take it

Customer Question

I have been on cymbalta 30 mg x 4 day (supposed to take it for 14 days then go up to 60 mg I take zopiclone 15 mg ( for a long time). In the past 4 days I find it hard to sleep I awaken every couple of hous and do not feel good I am thinking of tapering by reducing the number of granuels. Then in a week or so take sertraline. Or nothing. I lost my husband a few months ago. I am 73
Submitted: 5 months ago.
Category: Mental Health
Expert:  Linda D. replied 5 months ago.
Hello, my name is ***** ***** I am a licensed psychotherapist in private practice in New York State. Thank you for using Just Answer. I am so sorry to hear about the loss of your husband. I have done a great deal of grief counseling and groups over the years in my clinical practice and know that grief can manifest in a diverse set of symptoms. Cymbalta takes 4-6 weeks to be effective and for the side effects to decrease significantly. I have several clients who take this medication and actually not being able to sleep is an unusual side effect. Sleepiness and drowsiness is much more common. that's why I am wondering if your inability to sleep is due to the anxiety and loss you must be feeling as a result of your husband's death. Could this be possible do you think? Do you find yourself thinking and remembering alot? Or worrying about how it is going to be now without him? I look forward to hearing from you. Linda D., LMSW, CASAC
Expert:  Linda D. replied 5 months ago.
Also, could you please verify the dosage you are taking with me? It should be 30mg 2x a day not 4x a day. That dosage would be too high. Thank you, ***** *****

Related Mental Health Questions